# SDR DXTA2020083104036

- Difficulty date: August 31, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 12,136 hours, 8,124 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: MS28892
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  COMPLIED WITH QRH AND RETURNED FOR LANDING WITH NORMAL PROCEDURES.  NO UNSAFE MESSAGES NOTED.  THE AMBER WOW MISCOMPARE MESSAGE APPEARED FOR 20 SEC IN THE DOWNWIND AND WENT AWAY.  SIGN OFF.  TROUBLESHOT SYSTEM TO THE NOSE LANDING GEAR STRUT NOT EXTENDING COMPLETELY AND THE STRIKER PLATE NOT PUSHING THE NOSE LANDING GEAR WEIGHT ON WHEELS SWITCH.  REFERENCED CMM 32-20-01 TROUBLESHOOTING CHART THAT STATED TWO PROBABLE CAUSES: TORQUE LINKS TIGHTENED TOO MUCH OR DAMAGED O-RINGS OR SEAL ASSEMBLY ON ISOLATION PISTON.  CHECKED TORQUE LINKS AND TORQUE LINKS WERE NOT OVERTIGHTENED. CALLED MX CONTROL AND TOLD THEM THE FINDINGS.  MX CONTROL REQUESTED TO REPACK THE NOSE LANDING GEAR LOWER CHAMBER.  REPACKED NOSE LANDING GEAR LOWER CHAMBER IAW CMM 32-20-01-7 AND OPS CHECKED GOOD.
